# SDR RRXA001073

- Difficulty date: October 22, 2000
- Submitted: October 25, 2000
- Operation: Air carrier
- Aircraft: N996GE
- Make and model: Doug DC-8-71F
- Aircraft serial: 45996
- Aircraft time: 91,992 hours, 32,207 cycles
- System (JASC): 2612 · Fire Detection
- Part: Thermocouple
- Part number: TC15301
- Part serial: 5068
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E, A

## Discrepancy

NR 2 EGT ERRATIC IN CLIMB 620 - 1000 PRECAUTION ENGINE SHUT DOWN.  REMOVED AND REPLACED 1 THERMOCOUPLE ASSY IAW MM 77-20-3.  REMOVED AND REPLACED LEAD ASSY FROM EGT HARNESS HALF TO PYLON.  REPAIRED WIRING IN PYLON.  PERFORMED 35 MIN HIGH PWR RUN IAW DC-8 EWA RUN HANDBOOK.  OPS CKS GOOD.  NO DEFECTS NOTED.
